# SDR A6WA202112288174

- Difficulty date: December 28, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 41,140 hours, 39,653 cycles
- System (JASC): 5323 · Fuselage Internal Stairs
- Part: Skin
- Part number: 601R310223
- Part serial: NSN
- Condition: Dented
- Location: Fwd Fuselage Ski
- Part time: 41,140 hours, 39,653 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FORWARD FUSELAGE LOWER SKIN AT FS283 AND STR23R - STR24R. ****AIRCRAFT REMOVED FROM SERVICE **** HAND DRESSED DENT ON AFT FUSELAGE SKIN AT FS283 AND STR23R - STR24R. PN 601R31022-3. DENT DIMENSIONS P1- L = 1.20Ï¿½ X W = 1.00Ï¿½ X D = 0.023Ï¿½. ORIGINAL  MATERIAL THICKNESS 0.063Ï¿½. PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW ASAP EA # AWAC-CRJ253-01840 REV IR DATED 4/7/2022. WORK PERFORMED UNDER AERSALE WORK ORDER 003541, CARD NO. 20117, TT: 41,140:31, TC: 39,653.
